# SDR SWIA2020010947578

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-401
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL FROM FS364.00 TO FS401.00 CORRODED MULTIPLE AREAS  (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM FLOOR SEAT RAIL FROM RH SIDE FS364.00 TO FS401.00 REF CRJ200. FOUND TO BE OUT OF LIMITS REF CRJ200 SRM AND BSM. FABRICATED NEW SEAT TRACK REF REO. INSTALLED SEAT TRACK RAIL FROM FS364.00 TO FS401.00 REF CRJ200 AMM. SEE CONTINUE CARD FOR DETAILS.
